Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 9, Pages 1566–1574 (Mi zvmmf593)  

A two-person game in mixed strategies as a model of training

A. S. Antipina, O. A. Popovab

a Dorodnicyn Computational Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia
b Omsk State University

Abstract: A bimatrix two-person game in mixed strategies is considered, and an extraproximal method for its solution is suggested. Both the game and the solution method are interpreted as a static and dynamic model of a learning process. A professor and a group of students act as players in this game. The convergence to a Nash equilibrium is proved; the convergence process is interpreted as a convergence of the learning process to an equilibrium learning strategy.

Key words: two-person game, Nash equilibrium, convergence, learning.

Full text: PDF file (1415 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:9, 1511–1519

Bibliographic databases:
UDC: 519.6:519.83
Received: 17.04.2005

Citation: A. S. Antipin, O. A. Popova, “A two-person game in mixed strategies as a model of training”, Zh. Vychisl. Mat. Mat. Fiz., 45:9 (2005), 1566–1574; Comput. Math. Math. Phys., 45:9 (2005), 1511–1519

Citation in format AMSBIB
\Bibitem{AntPop05}
\by A.~S.~Antipin, O.~A.~Popova
\paper A two-person game in mixed strategies as a model of training
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 9
\pages 1566--1574
\mathnet{http://mi.mathnet.ru/zvmmf593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2216067}
\zmath{https://zbmath.org/?q=an:1088.91002}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 9
\pages 1511--1519


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf593
  • http://mi.mathnet.ru/eng/zvmmf/v45/i9/p1566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:254
    Full text:109
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021